Benadryl One a Day Relief - 14 Tablets

£5.59
14 UNI | £0.40 per 1UNI
7522509

For hay fever, pet, dust and skin allergies.
Suitable for: Adults and children aged 12 years and over.
Active Ingredients: Cetirizine Dihydrochloride 10 mg
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Benadryl One a Day Relief offers daily relief from the symptoms of hay fever and other allergic conditions such as pet, skin and dust allergies.

These symptoms include: Itchy, runny nose, Sneezing, Itchy, watery eyes, Urticaria (hives & itchy skin rash).

Suitable for

Adults and children aged 12 years and over.

 

Age restriction:

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

For oral use only

Children under 12 years: Not recommended.

Adults and children aged 12 years and over: Take one tablet once a day.

Benadryl One A Day Relief, at the recommended dose, does not cause drowsiness in the majority of people. However, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery. As with all antihistamines, you should avoid excessive alcohol consumption when taking this medicine.

Hazards and Cautions

Keep all medicines out of the reach and sight of children

Do not exceed stated dose

As with all medicines, if you are pregnant or breast-feeding, consult your doctor before taking this product

If symptoms persist, consult your doctor or pharmacist.

Precautions:

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.


Active ingredients

Cetirizine Dihydrochloride

Ingredients

Active Ingredients: Cetirizine Dihydrochloride 10 mg

Also contains: Lactose

...read more ...read less